# SDR HALA2023032800068

- Difficulty date: March 27, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 42,939 hours, 6,735 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - TRIM TANK FUEL QUANTITY LAST 2 DIGITS AMBER DASHES REPEAT WRITE UP. OK TO CONTINUE PER MEL 28-42-1A PLACARDED AND ENTERED INTO LIDS. PERFORM TSM 28-42-00-810-894-A TEST OK ECAM INDICATIONS NORMAL PLACARD REMOVED MIC SHEET UPDATED.
